# SDR HEEA114930

- Difficulty date: April 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,270 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Warning Light
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RAISING GEAR, RED LIGHT REMAINED ILLUMINATED.  RETURNED TO HUM FOR LANDING.  ADJUSTED EXPLOSIVE LINK ROD END REPLACED.
